The Standard International Journals
(The SIJ)

The SIJ Transactions on Computer Science Engineering & its Applications (CSEA)

Print ISSN: 2321-2373 | Online ISSN: 2321-2381


Volume 1; Issue 5; November-December, 2013


An Iterative Method for Solving Unsymmetric System of Fuzzy Linear Equations

Majid Hasanzadeh & Hossein Zareamoghaddam

Keywords: FLSE; Fuzzy Linear System; HSS; Iterative Methods; Triangular Fuzzy Numbers.

To Cite this Article, copy and paste the following:

Majid Hasanzadeh & Hossein Zareamoghaddam (2013), "An Iterative Method for Solving Unsymmetric System of Fuzzy Linear Equations", The SIJ Transactions on Computer Science Engineering & its Applications (CSEA), The Standard International Journals (The SIJ), Vol. 1, No. 5, Pp. 181-185.

Click here to View Manuscript